# SDR CA071213003

- Difficulty date: December 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: CMKD8400FP540
- Part serial: 00059834
- Condition: Delaminated
- Location: Cabin
- Part time: 2,595 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD CABIN FLOOR PANEL WHERE PURSER STANDS TO GIVE PRE-FLIGHT BRIEFING STARTING TO DELAMINATE. MATERIAL IS COMP 28 WHICH IS BUILT TO STAND STRESS OF 75 LB/FT SQUARED. (TC NR 20071213003)
